# SDR EWCR44CK5250401

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N44CK
- Make and model: Cessna 525
- Aircraft serial: 5250401
- Aircraft time: 2,574 hours, 3,198 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stud
- Part number: 634100616
- Condition: Broken
- Location: Mlg Door Rod
- Part time: 2,574 hours, 3,198 cycles
- Component: Rod, Cessna
- Component part number: 634100611
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STARTING DESCENT, VIBRATION/NOISE WAS AUDIBLE INSIDE ACFT.  NO INDICATIONS OF SYSTEM ISSUES OTHER THAN THE VIBRATION BUZZ NOISE. FLT DIVERTED. WHEN LANDING GEAR WAS EXTENDED FOR LANDING VIBRATION/NOISE WENT AWAY.  ACFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TURNED OVER TO SERVICE CENTER. STUD ON LEFT GEAR DOOR ROD WAS BROKEN. GEAR DOOR RECEIVED ABRASION DAMAGE FROM CONTACT WITH PAVEMENT.
